Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Suggest medication for inflammation of lymph nodules on lungs

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 589 Questions
Question
Hi. A recent x-Ray of my lungs show small lymph nodules on my lungs. My appt with a lung specialist is next month. However could this be scar tissue from having asthma as a child? Explain what is lymph nodules? How does prednisone help and if any danger to body?

Posted Sat, 16 Aug 2014 in Lung and Chest disorders
 
 
Answered by Dr. Guru 36 minutes later
Brief Answer:
normal components of lymphatic system of body

Detailed Answer:

Hi,

Thanks for consulting HealthcareMagic!

Lymph nodules are normal components of lymphatic system of body. They can be enlarged in various kinds of inflammation. I can answer better if you can write exactly what the report of x ray says(conclusion of report)

Prednisone has many benefits like reducing inflammation due to different causes and same time side effects as well. Should be used on after thorough examination and by prescription only.


Hope I have answered your query. If you are satisfied, you may now close the discussion and rate the answer.


Wish you good health!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor